Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Stopped Dianette, spots on skin, was taking Roaccutane. Suffering from low confidence

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12423 Questions
Question
I came off dianette 7 weeks ago as I am now trying to conceive. I haven't had a period yet except the one you have after you finish your pack. My skin has also broken out with the most terrible spots. I had bad skin as a teenager and into my 20's and have been on roaccutane before choosing dianette. I am now 34 suffering from the same low confidence I experienced in my 20's. Would appreciate some advice.
Posted Sat, 25 Aug 2012 in Acne
 
 
Answered by Dr. Rakhi Tayal 3 hours later
Hello,
Thanks for posting your query.
Since you have been taking oral contraceptives for a long time, it is common to have mild hormonal irregularities once you stop taking the pills.
In your case pregnancy has been ruled out. Now you need to consult your gynecologist who will advise you hormonal pills to have a withdrawal bleeding.
You will resume your normal cycles over next 1-2 months after which you can conceive normally.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Stopped Dianette, spots on skin, was taking Roaccutane. Suffering from low confidence 6 hours later
When I saw my gynaecologist recently for a smear he said that it may take a few months to return to normal. Should I be asking for hormonal pills from him or my GP? Is there anything I can take for my skin that would not affect me trying to conceive?
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello.
Thanks for writing again.
You can ask for the hormonal pills from your gynecologist to regularize your cycles.
Since body hormones severely affect the appearance of acne, topical treatments are not likely to help you much.
Hope my answer is helpful. Further queries are welcome.
Please accept my answer in case you do not have further queries.
Wishing you a trouble free speedy recovery.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor